# SDR 2007UALA02227

- Difficulty date: June 25, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 27,045 hours, 3,583 cycles
- Engine: Pwa PW4090
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL IN CABIN ON ARRIVAL.  INBOARD CABIN CREW REPORTED BURNING SMELL IN AFT SIDE CABIN AFTER LANDING.  CHECKED NO CIRCUIT BREAKERS POPPED IN AFT GALLEY.  ALSO CHECKED AFT CABIN AREA WITH CEILING PANEL REMOVED, CONDITION NORMAL.  CABIN AND LAV LIGHTING SYS, IN-FLIGHT ENTERTAINMENT SYS OK.  NO REPEAT OF BURNING SMELL.  SUSPECT FOOD-FOULED FOIL CAUGHT IN GALLEY OVEN.
